# SDR UPS07848845

- Difficulty date: January 4, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 76,629 hours, 50,136 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LT HORIZ STAB L/E UPPER SKIN CRACKED AT STA XFS 60.  CUT OUT DAMAGED AREA ON HORIZ STAB LT L/E UPPER SKIN AT STA XFS 60 IAW SRM 55-02-01-0 FIG 4.  FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER ON LT HORIZ STAB L/E UPPER SKIN STA XFS 60 IAW SRM 55-02-01-0 FIG 4.
